Korean J. Math.  Vol 21, No 1 (2013)  pp.23-28
DOI: https://doi.org/10.11568/kjm.2013.21.1.23

FINITE LOCAL RINGS OF ORDER ≤ 16 WITH NONZERO JACOBSON RADICAL

Sang Bok Nam

Abstract


The structures of finite local rings of order ≤ 16 with nonzero Jacobson radical are investigated. The whole shape of non-commutative local rings of minimal order is completely determined up to isomorphism. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr